Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS El Paso, TX

August 17, 2015Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 17, 2015, 4:56 PM MDT for Grant County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2015, 4:56 PM MDT (22:56 UTC)
Expired
Aug 17, 2015, 8:00 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 176 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2015-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 157 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2015-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
157 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

300 
WGUS54 KEPZ 172256
FFWEPZ
NMC017-180200-
/O.NEW.KEPZ.FF.W.0038.150817T2256Z-150818T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
456 PM MDT MON AUG 17 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 800 PM MDT
    
* AT 454 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY. 2 TO 4 INCHES OF RAIN HAVE FALLEN IN THE LAST HOUR 
  AND MORE HEAVY RAIN IS MOVING ACROSS THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEST SIDE OF SILVER CITY
  TYRONE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 3284 10836 3270 10821 3259 10811 3255 10823
      3262 10834 3282 10843

$$

BRICE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 2:05 PM MDT, 2 hours 51 minutes earlier.

Area forecast discussion, Aug 17, 2:05 PM MDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
205 PM MDT MON AUG 17 2015

.SYNOPSIS...
AN UPPER LEVEL DISTURBANCE WILL WILL BRING SCATTERED SHOWERS AND
THUNDERSTORMS TO THE BORDERLAND THIS AFTERNOON AND TONIGHT WITH
AS FEW STORMS PRODUCING HEAVY RAINS...HAIL AND STRONG WINDS. HIGH
PRESSURE ALOFT AND WESTERLY WINDS WILL BRING SEASONABLY HOT AND
MOSTLY DRY WEATHER TO SOUTHERN NEW MEXICO TOMORROW THROUGH
THURSDAY. MOIST UNSTABLE AIR WILL THEN FLOW BACK INTO THE REGION
AND AS A RESULT THERE WILL BE AN INCREASE IN SHOWERS AND
THUNDERSTORMS FRIDAY THROUGH NEXT WEEKEND.

&&

.DISCUSSION...
MOIST UNSTABLE AIR REMAINS ACROSS NEW MEXICO AND WEST TEXAS THIS
AFTERNOON AS PRECIPITABLE WATER VALUES ARE ABOVE AN INCH WITH
MUCAPES AROUND 2000 J/KG AND DCAPES ABOVE 1000 J/KG. AN UPPER WAVE
WILL MOVE TO THE SOUTHWEST ACROSS THE CWA THIS EVENING WHILE LOW
LEVEL CONVERGENCE WILL EXIST ALONG A WEAK SURFACE TROUGH
EXTENDING THROUGH THE REGION. GIVEN THE ABUNDANT MOISTURE AND
MODERATE INSTABILITY EXPECT MAINLY SCATTERED DEEP CONVECTION THIS
AFTERNOON AND TONIGHT. DRY AIR ALOFT AND DCAPE VALUES INDICATE A
FEW STORMS MAY GENERATE DAMAGING DOWNBURSTS. ABUNDANT MOISTURE
ALSO SUGGESTS A FEW AREAS OF HEAVY RAINFALL SO FLOOD THREAT SHOULD
ALSO BE MONITORED.

TUESDAY THROUGH THURSDAY NEW MEXICO AND WEST TEXAS WILL BE LOCATED
BETWEEN HIGH AMPLITUDE RIDGE TO THE WEST AND UNSEASONABLY DEEP
TROUGH TO THE EAST. CONSEQUENTLY A NORTHWEST FLOW ALOFT WILL
PERSIST ACROSS THE REGION TRANSPORTING DRIER AIR INTO THE CWA.
PRECIPITABLE WATER WILL THUS FALL BELOW AND INCH AND THE AIR MASS
BECOMES MORE STABLE WITH ONLY SLIGHT CHANCES OF MAINLY HIGH
MOUNTAIN THUNDERSTORMS. A WEAKENING COLD FRONT WILL ALSO DROP
SOUTHWARD THROUGH THE AREA ON WEDNESDAY BUT WILL HAVE LITTLE
EFFECT ON THE WEATHER EXCEPT TO CAUSE SLIGHT COOLING.

AIR MASS BECOMES MORE MOIST FRIDAY THROUGH THE WEEKEND WHILE A
ZONAL FLOW ALOFT WILL ALLOW WEAK UPPER WAVES TO MOVE ACROSS THE
CWA. AS A RESULT EXPECT AN INCREASE IN CONVECTION LATER PERIODS.

&&

.AVIATION...VALID 18/00Z-19/00Z.
P6SM FEW-SCT090-110 SCT-BKN200-250 THRU MUCH OF PD. ISOLD 1-3SM
TSRA BKN040-060 THRU 06Z AND MAINLY OVR MTS AGAIN AFT 18Z. W TO NW
WINDS THRU 15Z AOB 12KTS EXCEPT NEAR TSMS...THEN INCREASING TO
10-15G25KTS AFT 15Z.

&&

.FIRE WEATHER...
ISOLATED TO SCATTERED STORMS ARE ONCE AGAIN EXPECTED THIS EVENING.
LOCALLY HEAVY RAIN AND GUSTY WINDS ARE THE MAIN THREATS. AN UPPER
TROUGH WILL MOVE ACROSS THE ROCKIES OVERNIGHT WHICH WILL BRING DRIER
NORTHWEST FLOW TO THE REGION FOR THE REMAINDER OF THE WEEK. BESIDES
SOME ISOLATED MOUNTAIN STORMS...GENERALLY DRY AND HOT CONDITIONS WILL
BE THE NORM UNTIL MOISTURE STARTS TO RETURN FRIDAY. BREEZY CONDITIONS
ARE ALSO EXPECTED ON TUESDAY...BUT RELATIVE HUMIDITIES WILL BE NEAR OR
SLIGHTLY ABOVE 15 PERCENT. LOWLAND RELATIVE HUMIDITIES WILL REMAIN IN
THE 15 TO 20 PERCENT RANGE FOR MUCH OF THE WEEK WITH WINDS UNDER 15 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 75 100  75  99 /  30   0   0   0
SIERRA BLANCA           68  97  70  93 /  30   0  10   0
LAS CRUCES              68  98  69  96 /  30   0   0   0
ALAMOGORDO              69  99  69  97 /  30   0   0   0
CLOUDCROFT              52  78  54  77 /  40  20  20  10
TRUTH OR CONSEQUENCES   67  98  68  96 /  20   0   0   0
SILVER CITY             62  93  63  92 /  20   0   0   0
DEMING                  68  99  68  98 /  20   0   0   0
LORDSBURG               68  98  67  99 /  20   0   0   0
WEST EL PASO METRO      74 100  74  98 /  30   0   0   0
DELL CITY               70 102  71  96 /  30  10  20  10
FORT HANCOCK            73 100  72  99 /  30   0  20   0
LOMA LINDA              66  96  69  93 /  30   0   0   0
FABENS                  72 101  72 100 /  30   0   0   0
SANTA TERESA            71  99  72  98 /  30   0   0   0
WHITE SANDS HQ          70  99  70  97 /  30   0   0   0
JORNADA RANGE           68  99  68  97 /  30   0   0   0
HATCH                   68  99  68  99 /  30   0   0   0
COLUMBUS                69  98  70  99 /  20   0   0   0
OROGRANDE               70  99  71  98 /  30   0   0   0
MAYHILL                 56  86  57  81 /  30  20  20  10
MESCALERO               54  85  56  85 /  30  10  10  10
TIMBERON                57  85  59  83 /  40  20  20  10
WINSTON                 59  89  58  88 /  20  10   0   0
HILLSBORO               64  98  64  98 /  20  10   0   0
SPACEPORT               68  99  68  96 /  30   0   0   0
LAKE ROBERTS            56  88  56  92 /  30  10   0   0
HURLEY                  63  94  64  95 /  20   0   0   0
CLIFF                   59  95  59  96 /  20   0   0   0
MULE CREEK              56  93  57  95 /  20   0   0   0
FAYWOOD                 63  95  64  96 /  20  10   0   0
ANIMAS                  67  97  68  98 /  20   0   0   0
HACHITA                 67  98  69  99 /  20   0   0   0
ANTELOPE WELLS          66  93  67  95 /  20   0   0   0
CLOVERDALE              61  91  64  92 /  20   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Aug 17, 1:30 PM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
130 PM MDT MON AUG 17 2015

NMZ401>417-TXZ418>424-181745-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
130 PM MDT MON 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WITH A FEW STORMS PRODUCING HEAVY RAINFALL
WITH FLOODING...DAMAGING WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH
DIAMETER. RAINFALL AMOUNTS MAY EXCEED 2 INCHES OVER VERY ISOLATED
LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

MOSTLY DRY WEATHER TUESDAY THROUGH THURSDAY WITH ONLY SLIGHT CHANCES
OF MAINLY HIGH MOUNTAIN THUNDERSTORMS.

SHOWERS AND THUNDERSTORMS BECOMING MORE WIDESPREAD FRIDAY THROUGH
SUNDAY WITH A FEW AREAS OF HEAVY RAINS...STRONG WINDS AND HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT FOR
SEVERE OR FLASH FLOOD PRODUCING THUNDERSTORMS.

 ROGASH

In the hours before

Special weather statement, Aug 17, 3:09 PM MDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
309 PM MDT MON AUG 17 2015

NMZ414>417-172145-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-OTERO MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET-
309 PM MDT MON AUG 17 2015

AT 305 PM MDT...A LINE OF STRONG THUNDERSTORM WERE IN A LINE FROM
WHITETAIL...TO 15 MILES NORTHEAST OF TIMBERON...THIS LINE IS
DRIFTING SOUTH AROUND 10 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
TIMBERON...ELK SILVER...SACRAMENTO...PINON...SIXTEEN SPRINGS...
MAYHILL...WEED...SILVER LAKE AND BLUFF SPRINGS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3299 10531 3296 10532 3296 10535 3258 10535
      3258 10578 3330 10567 3331 10532
TIME...MOT...LOC 2105Z 240DEG 48KT 3276 10546

TRIPOLI
Special weather statement, Aug 17, 3:14 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
314 PM MDT MON AUG 17 2015

NMZ402>404-407>409-172215-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
314 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT...SOUTHWESTERN
SIERRA AND NORTHWESTERN LUNA COUNTIES UNTIL 415 PM MDT...

AT 312 PM MDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
OVER THE REGION.

HEAVY RAINFALLS...HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
CITY OF ROCKS STATE PARK...
HILLSBORO...
SAN LORENZO...
SAN JUAN...
BAYARD...
SANTA CLARA...
HURLEY...
FAYWOOD...
SHERMAN...
NORTH HURLEY...
EMORY PASS...
PINOS ALTOS...
ARENAS VALLEY...
MIMBRES...
GEORGETOWN...
KINGSTON...
LITTLE WALNUT VILLAGE...
CAMP THUNDERBIRD...
HANOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THE STORMS...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3308 10757 3251 10753 3245 10836 3299 10826
TIME...MOT...LOC 2112Z 180DEG 0KT 3269 10803

ROGASH
Special weather statement, Aug 17, 3:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 17 2015

NMZ414>417-172230-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-WEST SLOPES SACRAMENTO MOUNTAINS
BELOW 7500 FEET-OTERO MESA-EAST SLOPES SACRAMENTO MOUNTAINS BELOW
7500 FEET-
344 PM MDT MON AUG 17 2015

AT 343 PM MDT...A STRONG THUNDERSTORM WAS 5 MILES NORTHWEST OF
PINON...OR 14 MILES EAST OF TIMBERON...MOVING SOUTH AT 40 MPH.

WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TIMBERON...ELK SILVER...SACRAMENTO...PINON...SIXTEEN SPRINGS...
MAYHILL...WEED...SILVER LAKE...APACHE SUMMIT AND BLUFF SPRINGS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3296 10532 3296 10535 3260 10535 3256 10577
      3330 10568 3330 10532
TIME...MOT...LOC 2143Z 341DEG 35KT 3268 10545

TRIPOLI
Special weather statement, Aug 17, 3:44 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
344 PM MDT MON AUG 17 2015

NMZ409-172230-
SIERRA COUNTY LAKES NM-
344 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 430
PM MDT...

AT 343 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ELEPHANT BUTTE MOVING SLOWLY SOUTH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
ELEPHANT BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3302 10721 3318 10725 3321 10727 3325 10705
      3304 10701
TIME...MOT...LOC 2143Z 240DEG 48KT 3323 10712

ROGASH
Special weather statement, Aug 17, 4:09 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
409 PM MDT MON AUG 17 2015

NMZ402-408-409-172300-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
409 PM MDT MON AUG 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL
500 PM MDT...

AT 408 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 7 MILES SOUTHEAST OF WINSTON...MOVING SOUTH AT 20 MPH.

NICKEL SIZE HAIL...LOCALLY HEAVY RAINFALL AND WIND GUSTS OF 50 TO 55
MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WINSTON...
CUCHILLO.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3339 10769 3340 10748 3321 10734 3319 10764
TIME...MOT...LOC 2208Z 341DEG 19KT 3326 10759

TRIPOLI

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:23 PM MDTAreal Flood AdvisoryEPZOtero2 hr
Aug 16, 7:44 PM MDTSpecial Weather StatementEPZLuna46 min
Aug 17, 3:09 PM MDTSpecial Weather StatementEPZOtero36 min
Aug 17, 3:14 PM MDTSpecial Weather StatementEPZGrant61 min
Aug 17, 3:24 PM MDTAreal Flood AdvisoryEPZOtero3 hr
Aug 17, 3:35 PM MDTAreal Flood AdvisoryEPZGrant, Luna3 hr
Aug 17, 3:39 PM MDTSevere Thunderstorm WarningEPZGrant51 min
Aug 17, 3:44 PM MDTSpecial Weather StatementEPZOtero46 min
Aug 17, 3:57 PM MDTSevere Thunderstorm WarningEPZLuna48 min
Aug 17, 4:09 PM MDTSpecial Weather StatementEPZSierra51 min
Aug 17, 4:19 PM MDTSevere Thunderstorm WarningEPZSierra41 min
Aug 17, 4:51 PM MDTAreal Flood AdvisoryEPZLuna3 hr
Aug 17, 4:57 PM MDTSpecial Weather StatementEPZGrant48 min
Aug 17, 4:58 PM MDTSevere Thunderstorm WarningEPZSierra32 min
Aug 17, 5:22 PM MDTSpecial Weather StatementEPZ38 min
Aug 17, 5:31 PM MDTSpecial Weather StatementEPZ44 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.